Hybrid contractions with implicit relations

U. C. Gairola, R. Krishan


In this paper, we prove the existence of fixed points for two set-valued mappings and two single-valued mappings satisfying generalized contractive conditions by using the concept of weakly compatible mappings with control functions and implicit relations in complete metric spaces. Our results extend and generalize the corresponding result in Mehta and Joshi [21].

Full Text: PDF

How to Cite this Article:

U. C. Gairola, R. Krishan, Hybrid contractions with implicit relations, Adv. Fixed Point Theory, 5 (2015), 32-44

Copyright © 2015 U. C. Gairola, R. Krishan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation